Doctor insights on:
I used salonpas today and didn't know i wasn't suppose to. I'm currently 32 week. will there be any effect?
Hi I am adam i uses salonpas to treat back muscles it's healed had not used a salon pas and about 5 days and for about 5 days my back has been itching?
? Rash: If you were allergic to the adhesive used in this product you may have developed a rash that is itchy. If that is the case and an over the counter cortisone ointment does not help then i would see a dermatologist. If the skin is just try without a rash use a moisturizer that is a cream not a lotion. ...Read more
Difficult to answer: This is really difficult to answer because you are overusing the patches. The manufacturer clearly says to use only 3-4 per day maximum. If you are using 15 patches, then you are not only getting too much salicylate in your body to breastfeed, but risk salicylate poisoning for yourself, which can be fatal. There is NO WAY to know how much of that medication you adsorbed into your system.... ...Read more
Not Recommended: Not much is absorbed from Salonpas patches. Minimal amount of Salicylate is absorbed from the skin and theoretically can cause Reye's syndrome. It is rare and I have not seen one. However, FDA does not recommend its use in pregnancy or nursing. If you have already used it, do not worry. Just be safe and do not use it again. ...Read moreSee 1 more doctor answer
Yes: Should not be a problem. These contain menthol and a salicylate and should not harm your fetus, but might check with your obstetrician for their take on this issue. Have a great baby. ...Read more
I used salonpas patch took off after 8 hours around 4 am today and accidentally rub my eye and my nose then kinda taste it on my can it damnage me
Salonpas : Salonpas is a brand of topical pain relievers. There are many kinds of salonpas patches. Most of them contain methyl salicylate, menthol, camphor, or capsaicin in various combinations. It is not a prescription medication. The package should contain warnings and contact information about accidental exposure or misuse. ...Read more
I'm 7th weeks pregnant and have a serious back pain. I'm using salonpas pain relieving. Is it safe for my baby and the pregnancy i had heard that the ingredients in the product could cause birth defects. Is it true?
Norm ecg,stressecho,agatston score of .5, BP 120-135/80-85, felt right upper chest pain near pit and shoulder pain. Heart related? salonpas helpd lil.
Chest pain: Hi, if your stress test and Angiogram have been normal then the pain is not heart related, usually the heart related pain is in the center of the chest and is worse with activity and better with rest. I believe you have a musculoskeletal pain, please get your shoulder checked by your PMD. Feel better soon. ...Read moreSee 1 more doctor answer
Impending heart attack, anemia, angina, gerd, muscle strain ? Taken tylenol, used salonpas, took alprazolam. Nothing works on the 17th of sept, i was out , " de-rusting " a bike, & getting any rust of the chain. Also, i did lift the bike ; a rockhopper.
What is the ?: If you were having angina - cardiac chest pain after activity - you should have been calling 911, getting ems or going to a hospital, and not sitting at your computer typing. Tylenol, (acetaminophen) salonpas and xanax are not the right treatment for an impending myocardial infarction. See your doctor about your chest pain and work on reducing your risks - smoking, overweight, high fat/cholesterol. Take aspirin. ...Read moreSee 1 more doctor answer
Not effective: Medications start losing effectiveness once they expire. It is just like food which starys to degrade or spoil after the expiration date. It is a good idea only to take meds before the expiration date. Hope this helps! ...Read more
Latuda (lurasidone)?: I'm not sure, but might you have mis-spelled something and actually mean latuda (lurasidone)? This is an atypical antipsychotic medication, often used in bipolar i disorder (especially bipolar depression) and schizophrenia with hallucinations, delusions, and thought disorder. ...Read moreSee 1 more doctor answer